# SDR IPXA2025111094874

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N129UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0813
- Aircraft time: 28,285 hours, 17,523 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Angle
- Part number: A54611409200
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG PYLON UPPER, ANGLE UNDER 423AL IS CRACKED IN TWO LOCATIONS, ACROSS BOLT HOLE AND FWD OF BOLTS. DOT #85/1018 CERTIFIED. REMOVED STRUCTURAL BEAM I.A.W.  SRM 51-40-21.FABRICATED, LOCATED AND DRILLED NEW CROSSBEAM IAW A300-600 SRM 51-31-00 AND DWR# A53974261 FROM P/N 7075-T3511 B/N 4118400.INSTALLED NUTPLATES AND CROSS BEAM IAW SRM 51-40-21
